Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 33, NWS Atlanta, GA

August 29, 2023Fannin County, Towns County, Union County, Georgia

NWS Atlanta, GA issued this flash flood warning at Aug 29, 2023, 3:12 AM EDT for Fannin County, Towns County, Union County, Georgia. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2023, 3:12 AM EDT (07:12 UTC)
Expired
Aug 29, 2023, 9:15 AM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Fannin County, GA, Towns County, GA, Union County, GA

The radar

The Atlanta radar (KFFC), 162 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 5:35 AM EDTFLASH FLOOD1 Wsw Blairsville, GASignificant flooding around Blairsville, specifically around Meeks Park where Butternut Creek came out of its banks. Several sinkholes and culverts washed out as well.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 143 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS52 KFFC 290712
FFWFFC
GAC111-281-291-291315-
/O.NEW.KFFC.FF.W.0033.230829T0712Z-230829T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
312 AM EDT Tue Aug 29 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  East Central Fannin County in north central Georgia...
  Central Union County in north central Georgia...
  West Central Towns County in northeastern Georgia...

* Until 915 AM EDT Tuesday.

* At 312 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Blairsville, Young Harris, Owltown, Jones Creek, Gaddistown, 
  Margret, Track Rock, Gumlog, Hawk Mountain Shelter and Dial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3475 8424 3483 8415 3499 8394 3491 8379
      3489 8381 3465 8409 3465 8410 3466 8411
      3466 8412 3466 8413

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
980 
WGUS72 KFFC 290726
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
326 AM EDT Tue Aug 29 2023

GAC111-281-291-291315-
/O.CON.KFFC.FF.W.0033.000000T0000Z-230829T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fannin GA-Towns GA-Union GA-
326 AM EDT Tue Aug 29 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM EDT THIS 
MORNING FOR EAST CENTRAL FANNIN, CENTRAL UNION AND WEST CENTRAL 
TOWNS COUNTIES...

At 326 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Blairsville, Young Harris, Owltown, Jones Creek, Gaddistown, 
  Margret, Track Rock, Gumlog, Hawk Mountain Shelter and Dial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3475 8424 3483 8415 3499 8394 3491 8379
      3489 8381 3465 8409 3465 8410 3466 8411
      3466 8412 3466 8413

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
745 
WGUS72 KFFC 291307
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
907 AM EDT Tue Aug 29 2023

GAC111-281-291-291317-
/O.EXP.KFFC.FF.W.0033.000000T0000Z-230829T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fannin GA-Towns GA-Union GA-
907 AM EDT Tue Aug 29 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 915 AM EDT THIS MORNING FOR 
EAST CENTRAL FANNIN, CENTRAL UNION AND WEST CENTRAL TOWNS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures and standing 
water.

LAT...LON 3475 8424 3483 8415 3499 8394 3491 8379
      3489 8381 3465 8409 3465 8410 3466 8411
      3466 8412 3466 8413

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 1:44 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 29, 1:44 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
144 AM EDT Tue Aug 29 2023

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 255 PM EDT Mon Aug 28 2023

At a glance:

    - Scattered to widespread thunderstorms expected over the next
36 hours, with chances for isolated damaging wind gusts in any
storms that form this afternoon.

    - Gradual "cooling" trend begins today thanks to increased cloud
cover and rain chances.

The key player over the next day or two as far as effects we can
feel will be a stalled frontal boundary (located approximately along
the I-85 corridor), expected to make effectively zero progress in
clearing the forecast area through Wednesday. This front and its
associated lift will serve as a focus for scattered to numerous
thunderstorms this afternoon, with coverage highest along and north
of the aforementioned frontal location. An ancillary (but
nontrivial) meso-low making its way eastward across AL will serve to
further enhance convective activity, primarily along the AL/GA
border as it lifts northeastward. All this to say: it's looking to
be a pretty soggy afternoon from Columbus to Athens and eastward.
Per the 28/12Z sounding this morning, our PWATs are sitting at
1.86", which is rather anomalous for this time of year -- right
around the 90% percentile for this time of year per the SPC Sounding
Climatology. Any convection that forms will be efficient in
producing periods of heavy rainfall. Overnight rainfall on the order
of 6-8" across portions of Walton, Morgan, and Oconee counties
produced considerable flooding, and soils are still incredibly
waterlogged. Areas east of DeKalb will be especially susceptible to
localized flooding this evening as a result. A Slight Risk for
Excessive Rainfall has been analyzed for areas coincident with the
front to account for the potential for heightened flooding concerns
this evening and overnight. Never drive into floodwaters and heed
any road closures as they become applicable.

See previous discussion for more details on tomorrow...

The main driver of our sensible weather through Tuesday will be the
stationary surface front draped near to just south of the I-20
corridor. An area of thunderstorms has been very persistent through
the early morning hours in the vicinity of this boundary with
enhancement courtesy of an upper shortwave traversing eastward.
Decent MLCAPE of 500-1000 J/kg has provided the energy to keep this
activity developing and back building over the last several hours
with motion only very gradually lifting northward. As rainfall has
piled up in these areas with some localized areas seeing 2- 5+"
amounts, there has been localized flash flooding over the last
couple hours in these areas where back building and training of
cells has occurred. This activity has begun to weaken and will
continue to very gradually begin to diminish through the next
couple of hours.

Any break in the rainfall through midday will be short-lived,
however, as the stationary frontal boundary will be a focus
diurnally enhanced development by afternoon. Anomalously high PWATs
around or above 2" will bring the continued primary risk for locally
heavy rainfall as has been the case early this morning. The Day 1
ERO from WPC continues to highlight north Georgia in a Slight Risk
for this potential. Otherwise, a few storms could become strong to
severe with a risk for localized water-loaded downbursts through the
evening. Again, some activity could linger into the overnight hours
before gradually diminishing in coverage.

Tuesday will bring a more or less rinse and repeat forecast as the
stationary boundary will continue to bisect the area from southwest
to northeast. Widespread diurnally-enhanced are again expected,
bringing the ongoing risk for locally heavy rainfall and isolated
flooding concerns.

Finally, as far as temperatures are concerned, the hottest high
temperatures this afternoon will be across Middle Georgia south of
the front and free from the highest convective coverage. With
temperatures in the low to mid 90s and dewpoints well into the 70s,
a few locations could flirt with the 105 degree heat index threshold
for Heat Advisory this afternoon. Given the expected isolated nature
of meeting this threshold, will hold off on issuing any Heat
Advisory at this time. Temperatures will trend down further by
Tuesday with highs ranging from the 80s in north Georgia to low 90s
in Middle Georgia.

RW

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 255 PM EDT Mon Aug 28 2023

The main headline for the long term forecast period is the tropical
activity in the Gulf of Mexico. What is currently Tropical Storm
Idalia is forecast to become a major hurricane before making
landfall in the Big Bend region of Florida. A breakdown of the
current forecast for Idalia is as follows:

The current forecast has the center of the storm tracking through
southeast Georgia just outside of our forecast area. While the
current track has the brunt of the storm outside of our county
warning area, the bulk of the impacts are expected to be felt across
our southeastern counties, which will be closer to the center. With
this forecast and advisory cycle, heavy rainfall is expected to be
our primary threat on Wednesday beginning in the morning hours. A
sliver of WPC's Moderate Risk for Excessive Rainfall (3 out of 4)
has clipped southeastern Toombs County while much of central and
eastern Georgia remain in a Slight Risk for Excessive Rainfall (2
out of 4). At the time of writing, 1.5 to 4.5 inches of rain is
forecast for portions of eastern and central Georgia. These areas
could experience instances of flash flooding and river flooding due
to heavy rainfall throughout much of Wednesday. Winds will start
ramping up Wednesday morning and could gust between 25 and 30+ mph
during the afternoon and early evening hours for areas generally
along and southeast of a line from Americus to Macon to Washington.
The threat for isolated brief tornadoes will also be on the table
for our furthest southeastern counties on Wednesday.

It is important to reiterate that the impacts from Idalia, as with
any tropical system, will expand well beyond the center of
circulation and the forecast cone. Furthermore, uncertainty still
surrounds the track for Idalia. While the impacts for our area have
been discussed above based on the current track forecast, shifts in
the track may occur as the forecast evolves. Ensemble guidance has
solutions spanning further west and further east than the current
deterministic track. These solutions remain on the table and could
result in an increase and more northwestward expansion of threats
should Idalia ultimately jog west. Relatively small shifts in the
track could result in a different forecast and associated hazards
than the one painted above, so please continue to monitor the
forecast for future updates.

Remainder of the long term period: Beyond Thursday as Idalia makes
an exit off the eastern seaboard, high pressure will return and
build in, resulting in relatively quiet conditions compared to the
widespread activity from earlier in the week. Temperatures moderate
back to more seasonable maximums and minimums. The return of diurnal
shower and thunderstorm activity will be possible through the end of
the long term forecast.

KAL

&&

.AVIATION...
(06Z TAFS)
Issued at 136 AM EDT Tue Aug 29 2023
Current VFR cigs are expected to deteriorate fairly quickly by
08-10Z with MVFR cigs likely dropping into IFR or even LIFR levels
after 10Z at ATL/AHN area sites with less confidence in low cigs
at MCN/CSG. Improvement back to MVFR is likely by 15Z and VFR by
17-18Z. Iso shra/tsra are also possible through early AM, though
less confidence in coverage precludes tempo attm. Widespread
shra/tsra again expected after 20Z, persisting as late as 03-05Z
Weds with low cigs again likely after 06Z Weds. Winds will remain
E to SE at 3-7 kts.

//ATL Confidence...06Z Update...
Medium confidence on morning cigs and morning shra/tsra coverage.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  78  65  81 /  80  80  40  30
Atlanta         70  81  67  84 /  80  70  30  30
Blairsville     64  78  57  79 /  80  60  20  20
Cartersville    69  82  63  84 /  80  60  20  20
Columbus        73  83  69  88 /  80  80  30  30
Gainesville     70  80  65  82 /  80  80  30  30
Macon           72  79  68  84 /  70  90  40  30
Rome            70  86  64  87 /  70  40  10  20
Peachtree City  69  80  65  84 /  80  80  30  30
Vidalia         73  79  70  83 /  70 100  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....KAL
AVIATION...RW
Hazardous weather outlook, Aug 28, 10:26 PM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1026 PM EDT Mon Aug 28 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1026 PM EDT Mon Aug 28 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will likely continue into the overnight
hours, especially along and west of the Interstate 85 corridor. Heavy
rainfall and localized flash flooding are the primary threats
along with a lightning strikes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorm activity will continue in the region on Tuesday. Heavy
rainfall will remain a concern with localized flash flooding
possible, especially in north Georgia. A few storms may produce also
produce strong wind gusts.

Showers and thunderstorms will remain possible on Wednesday,
particularly across the southeastern half of the area as tropical
cyclone Idalia approaches southeast Georgia. The heaviest rainfall
totals associated with this system will be across far southeastern
portions of the area where as much as 1 to 3 inches of rainfall with
locally higher amounts is possible, which could lead to localized
flooding concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Aug 28, 9:13 PM EDT, 5 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
913 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Flash Flood      2 SSE Bostwick          33.71N 83.49W
08/28/2023                   Morgan             GA   Emergency Mngr

            Flooding over the road/intersection.

&&

VSS
Local storm report, Aug 28, 9:15 PM EDT, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Flash Flood      3 ENE Ebenezer          33.73N 83.58W
08/28/2023                   Morgan             GA   Emergency Mngr

            Flooding over road.

&&

VSS
Local storm report, Aug 28, 9:18 PM EDT, 5 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
918 PM EDT Mon Aug 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     Flash Flood      2 SSW Bostwick          33.71N 83.53W
08/28/2023                   Morgan             GA   Emergency Mngr

            Flooding.

&&

VSS
Special weather statement, Aug 29, 1:41 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 AM EDT Tue Aug 29 2023

GAZ012-019-020-290615-
Gordon GA-Bartow GA-Floyd GA-
141 AM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of east central Floyd,
southwestern Gordon and northwestern Bartow Counties through 215 AM
EDT...

At 140 AM EDT, a strong thunderstorm was over Plainville, or near
Calhoun, moving northeast at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Rome, Calhoun, Adairsville, Resaca, Plainville, Shannon, Sonoraville,
Pinson, Oostanaula, and Sugar Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3424 8506 3436 8521 3459 8498 3445 8473
TIME...MOT...LOC 0540Z 215DEG 10KT 3442 8499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Aug 29, 3:05 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
305 AM EDT Tue Aug 29 2023

GAZ008-009-290800-
Union GA-Towns GA-
305 AM EDT Tue Aug 29 2023

...A strong thunderstorm will impact portions of northwestern Towns
and Union Counties through 400 AM EDT...

At 305 AM EDT, a strong thunderstorm was over Blairsville, moving
northeast at 20 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Hiawassee, Blairsville, Young Harris, Suches, Owltown, Vogel State
Park, Track Rock, Gumlog, Ivy Log, Woods Hole Shelter, and Alexanders
Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3474 8394 3472 8398 3468 8400 3472 8410
      3473 8409 3499 8406 3499 8373
TIME...MOT...LOC 0705Z 210DEG 18KT 3489 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 8:39 PM EDTRiver Flood WarningFFCCobb77 min
Aug 28, 8:47 PM EDTRiver Flood WarningFFCDeKalb75 min
Aug 29, 1:41 AM EDTSpecial Weather StatementFFCGordon34 min
Aug 29, 1:59 AM EDTFlash Flood WarningFFCFloyd, Gordon6 hr
Aug 29, 3:05 AM EDTSpecial Weather StatementFFCUnion55 min
Aug 29, 3:08 AM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more41 hr
Aug 29, 4:05 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray5 hr
Aug 29, 5:29 AM EDTFlash Flood WarningFFCDawson, Fannin, Gilmer, Lumpkin4 hr
Aug 29, 6:24 AM EDTTropical Storm WatchFFCBaldwin, Bibb, Bleckley, Crawford, Dooly, Emanuel and 22 more23 hr
Aug 29, 11:04 AM EDTTropical Storm WarningFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 25 more33 hr
Aug 29, 12:48 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 29, 1:07 PM EDTSpecial Weather StatementFFCMontgomery23 min
Aug 29, 1:22 PM EDTSpecial Weather StatementFFCCandler38 min
Aug 29, 1:32 PM EDTSpecial Weather StatementFFCToombs28 min
Aug 29, 1:37 PM EDTSpecial Weather StatementFFCLaurens23 min
Aug 29, 2:31 PM EDTSpecial Weather StatementFFCTreutlen29 min
Aug 29, 2:52 PM EDTSpecial Weather StatementFFCJohnson23 min
Aug 29, 3:05 PM EDTSpecial Weather StatementFFCEmanuel25 min
Aug 29, 3:28 PM EDTSpecial Weather StatementFFCLamar32 min
Aug 29, 3:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Aug 29, 3:44 PM EDTSpecial Weather StatementFFCWilkinson31 min
Aug 29, 3:53 PM EDTSpecial Weather StatementFFCWashington37 min
Aug 29, 4:20 PM EDTSevere Thunderstorm WarningFFCHancock, Washington23 min
Aug 29, 4:30 PM EDTSpecial Weather StatementFFCCoweta30 min
Aug 29, 4:31 PM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Aug 29, 4:42 PM EDTSpecial Weather StatementFFCBaldwin33 min
Aug 29, 4:51 PM EDTSpecial Weather StatementFFCCoweta24 min
Aug 29, 4:54 PM EDTSpecial Weather StatementFFCBibb36 min
Aug 29, 4:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Aug 29, 5:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Aug 29, 5:04 PM EDTSpecial Weather StatementFFCHenry26 min
Aug 29, 5:13 PM EDTSpecial Weather StatementFFCHenry32 min
Aug 29, 5:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
Aug 29, 5:20 PM EDTSpecial Weather StatementFFCHouston, Pulaski25 min
Aug 29, 5:25 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor35 min
Aug 29, 5:28 PM EDTSpecial Weather StatementFFCHarris, Lamar, Meriwether, Pike32 min
Aug 29, 6:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 29, 6:29 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 29, 7:09 PM EDTSpecial Weather StatementFFCFloyd36 min
Aug 29, 7:18 PM EDTSpecial Weather StatementFFCPolk27 min
Aug 29, 7:22 PM EDTSpecial Weather StatementFFCGreene38 min
Aug 29, 7:40 PM EDTSpecial Weather StatementFFCCarroll35 min
Aug 29, 7:42 PM EDTSpecial Weather StatementFFCGwinnett33 min
Aug 29, 7:54 PM EDTSpecial Weather StatementFFCFulton36 min
Aug 29, 7:56 PM EDTSpecial Weather StatementFFCDouglas34 min

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.